# SDR 97ZZZX1935

- Difficulty date: April 1, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: Attach Fitting
- Part number: 6862102
- Condition: Corroded
- Location: Aft Wing Attach
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A COMMON WATER CORROSION PROBLEM HAS BEEN FOUND WITH THESE SERIES OF AIRCAFT.  ALMOST WITHOUT EXCEPTION, WATER HAS BEEN ENTERING THE INTERIOR OF THE CABIN AT FS 187.84 AND FS 138.63.  THEN WATER IS ABSORBED BY THE INSULATION AND CARPET.  THIS CREATES A POTENTIALLY SERIOUS CORROSION PROBLEM WITH THE REAR WING ATTACH FITTINGS AND THE ANGLE AT STA 128.  IT APPEARS THAT WATER IS ABLE TO ENTER THROUGH THE OUTER SKIN LAP JOINTS.  SEALING OF THESE JOINTS MAY HELP PREVENT FUTURE WATER INTRUSION.
